# SDR PCAA0205055

- Difficulty date: May 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 28,915 hours, 32,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT RIGHT FORWARD AND LEFT AFT EXTERIOR EMERGENCY EXIT LIGHTS FOUND TO BE INOPERATIVE.  RIGHT FORWARD LIGHT BULB, LENS AND SOCKET WERE REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
